# SDR REXA2012121201736

- Difficulty date: December 10, 2012
- Submitted: December 12, 2012
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 11,759 hours, 8,556 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Component: Flap, Bombdr
- Component part number: CC67014002701
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP LOWER SKIN DENTED AT FLAP STATION 30.0 MEASURING 2.25 X 2.0 X 0.050" DEEP.  REPAIRED IAW SRM 57-52-01 REPAIR 1, NON-FLUSH REPAIR.
